# SDR GXPA97017

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605GA
- Make and model: Hamflu HFB320
- Aircraft serial: 1038
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine
- Part number: 1001D000
- Condition: Seized
- Location: Cooling
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LIT - EN ROUTE AFTER TAKEOFF WITH BOTH BLEEDS OPEN, COCKPIT FILLED WITH SMOKE.  CREW DECLARED AN EMERGENCY, SQUAWKED 7700 AND RETURNED TO ELP WITHOUT INCIDENT.  FOUND COOLING TURBINE SEIZED.  REMOVED AND REPLACED.  (X)
